Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bleeding after intercourse. Taking antibiotics for bronchitis. Is that the reason?

I finished my period two days ago. All afternoon and evening didn't see any signs of blood. I had sex later that night and afterwards I saw blood. The next day didn't see any blood then later that evening I had sex and afterwards I saw blood when I urinated. I put a pad on to see if there would be blood overnight and it was just a little. I woke up used the bathroom and saw a little blood when I wiped. What is this? What is happening to my body. Also, I started taking antibotics lastweek for bronchitis. Help!!
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You have mentioned the use of antibiotics, but have failed to mention the specific antibiotic you have been prescribed. Although most antibiotics cannot cause any such side effect.

The bleeding is most probably indicative of some underlying condition or related to sexual intercourse. In all such cases a physical examination is mandatory. I would request you to visit your doctor for the same without further ado. And it goes without saying, please abstain from all forms of sexual contact till your doctor deems it safe.

Hope this helps.

Take care.
Answered: Thu, 11 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor